Bowling Green, OH
A 19-year-old male asked:
Started taking zoloft (sertraline) a day ago for gad and experienced depression symptoms or sadness after first dose, initial side effects?
1 doctor answer • 2 doctors weighed in
Internal Medicine 39 years experience
Depression w/ zoloft (sertraline): Let your doctor know immediately ( today). All SSRIs have a black box warning that they can cause suicidal ideation and should be stopped in that situation. Since you just started would call your doctor/see urgent care immediately in the AM and let them know of the depression before taking a second dose.
3.7k viewsReviewed >2 years ago
Last updated May 15, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.